# SDR DLM88050285

- Difficulty date: May 20, 2005
- Submitted: May 23, 2005
- Operation: Air carrier
- Aircraft: N919DL
- Make and model: Doug MD-88
- Aircraft serial: 49584
- Aircraft time: 46,506 hours, 37,279 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Sensor
- Condition: Malfunctioned
- Location: Aft Stairway
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AFT STAIRWAY DOOR MESSAGE ILLUMINATED WHEN POWER ADVANCED FOR TAKEOFF.  MESSAGE REMAINED ILLUMINATED UNTIL CLEARING RUNWAY.  MAX SPEED AT RTO 25 KTS.  CLEANED AND LUBED ROLLERS AND SWITCHES.
